Help!

Fading fast here, feeling so fatigued and stuck in my chair again. Lightheaded and dizzy and when I move my eyes it feels like they are wobbling in my head. Have spoken with my GP and I am having a home visit BUT not until Monday.

Was talking with a lady on the Hashi 411 site on Facebook and she said she had the wobbly eye dizzy thing when she wasn't on enough t4. I am on 75 Levo and 10 t3 and even though it seemed to be OK when I was on that dose a few weeks ago, I am wondering, because of my high cortisol levels, whether it's just floating around in my bloodstream this time and not getting into the cells. I did have unbroken sleep last night.

Why I am feeling like this I don't know but I can barely stand. It's either because I am undernourished or it's the t4/t3. Am doing the 24hr urine collection test on Sunday which will tell me what the t4 and t3 is doing ie. whether just sitting in the blood or actually getting into my bloodstream. Am reluctant at the moment to alter dose because it might skew results

Just weighed myself and I am now underweight due to not feeling able to eat properly because of the anxiety/nausea from the high cortisol. Seriously think I am malnutrioned. My Thorne B Complex arrived today so have had one.

Someone on the Hashimoto's 411 page just recommended this to help me through. What do you think please before I order it>

functionalnutritionsuppleme...

13 Replies

oldestnewest
  • It's a multivit! What good is a multivit going to do you? There's not enough of anything in it to help someone who is under-nourished - and I think that's a very big part of your problem. You've got to eat! Don't waste your money on that thing.

    And it costs a bomb! Daylight robbery!

  • greygoose

    Its very easy to say I have to eat but with such severe anxiety and nausea, I can barely eat during the day and since what happened next door, instead of the anxiety wearing off this time of day when I can normally eat properly, the anxiety has not subsided and didn't last night until around 10.30pm when I snacked on something small. A multi vit might help me on my way until I can get the levels back to where they were and start eating properly again?

  • I very much doubt it. There's not enough of anything in it. Look at the ingredients :

    The wrong type of vit A.

    Only 150 IU vit D3.

    There's calcium in it, you don't want calcium.

    Only 75 mcg B12!

    Only 75 mcg magnesium citrate.

    I'm sure your already taking more than that of some things.

    And it's got L-Glutamate in it.

    If you really must take a multivit - and I strongly advise against it - then you could find better than this for less money, I'm sure.

    I PMed you an hour ago, did you not see it?

  • only just come back onto the computer cus eyes so blurred

  • Jefner That seems a long wait for a home visit, clearly your GP is in no hurry to help you :(

    Just a word about the urine test timings as I think the instructions aren't really very clear. Say your first urination is at 8am on Sunday - make a note of the time and discard that urination so that you actually start the test with an empty bladder. Collect all others throughout the day and the night then make sure your last urination is collected at 8am on Monday, even if you don't think you want to go then just go and try and squeeze out the last little bit. That is then your complete 24 hours.

    Also, make sure you take only 24 hours' worth of thyroid meds within that 24 hours, so 75mcg Levo and 10mcg T3. Even if it means delaying Monday's meds until after your last urination, don't make the mistake of taking more than you normally would in 24 hours.

    Do your best not to take anything other than essential meds during the collection, anything you do take note on the form you send back just in case it might make a difference.

    As for the supplement, like any multi it doesn't contain a lot of anything and some of them are the wrong forms, eg the Vit A is beta-carotene and the best form is Retinyl Palmitate, the B vits aren't worth it at such tiny amounts as 2mg and 4mg, you're getting what you need from the Thorne Basic B, the Folate is calcium folinate and should be methylfolate. It's got 100mg calcium - do you need a calcium supplement, have you been tested? I know it's not much at 100mg, but if you're taking Vit D3 then that is aiding absorption of calcium from food anyway and you don't want to overdo it. That supplement is expensive at over £1 per serving and unless there's anything very special in the other ingredients that you need then you might be wasting your money. This is just my opinion.

    You mention that you are wondering if you are undernourished. That supplement does caution This product should not be used in a diet supplying less than 600 calories per day without complete medical supervision. I don't know how much you are eating but take note of that caution.

  • Seasidesusie

    My GP (the one I used to see and who I considered more of a friend) was sympathetic but then proceeded to tell me, as usual, that he had 50 other calls to make. The services are too stretched to give one person the time they need but at least with a home visit I can get more than 10 mins! I could have had an appointment late this afternoon with a different doctor but 10mins isn't long enough to give any information out so I declined which I would have found difficult to attend anyway because of my panic attacks.

    Did you do the test? Have read the instructions for the urine test WHICH I am pissed off because I could have done it yesterday because out of pure luck my postie arrived earlier than normal. What pissed me off was that I had emptied my bladder at 6.30am yesterday morning and went back to sleep but because of all the brain fog I couldn't remember whether I had gone for a second wee wee when I woke up. I could have done the test and it would have been in the lab by now, but because I couldn't remember I now have to wait until Sunday to do it grrrrrrrrrrrrrrrrrr lol.

    I was informed on the thyroid advocacy site to take my meds the night before the test as usual, get rid of the first wee of the day and then collect every wee for the next 24hrs (as I did with my cortisol test) up to and including the time I had my first one but still take my thyroid meds the night before my last wee!!!!

  • Yes Jefner , I've done the urine test three times.

    Do the test whenever you like, do it tomorrow if you want to, then put the tube of urine in the freezer until it's time to post it on Monday. It has to be sent frozen anyway.

    Tell me what time you normally take your meds and what time you normally get up and I will work out the timing for you.

  • SeasideSusie

    My B complex arrived today and I had one. Not sure they are suiting me

  • Why do you think the B Complex doesn't suit you?

  • i dont know anymore hun, just feel soooooo ill

  • >> Am doing the 24hr urine collection test on Sunday which will tell me what the t4 and t3 is doing <<

    A wise decision. A minority of doctors say that also homocysteine shows cellular effect of hormones

  • Hi I'm new here, but will give you my thoughts.. I was bedridden 2 years I have hashi. I did all the so called diets.. Paleo aipaleo juicing etc... Felt worse . I stumbled on dr Ray peat and his work. He advocates a pro metabolism diet... He is a biologist and endocrinologist specializing in women's hormones. His work is everything health people now advise not to eat! I found it very refreshing . His work is not easy read some of it takes reading over a lot... I've been doing a lot of his recommendations and have not been bedridden now for almost a year.. I will add I was using a wheel chair to get to kitchen when I could get out of bed... Any way you might look it over and their are fb Ray peat groups and some radio interviews with him too on YouTube . I suffer from panic and anxiety too and could not leave my house just to step outside. Hope you feel better soon I know the suffering all to well. Don't give up and keep trying things!

  • Quiltgirl

    Thank you i will look him up

You may also like...